MathSciNet Relay Station
MathSciNet bibliographic data
MR1505076 DML
Doeblin, Wolfgang; Fortet, Robert; Sur des cha\^{ı}nes à liaisons complètes. (French) Bull. Soc. Math. France 65 (1937), 132–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement